# SDR IPXA10563101

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 900-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO BAY FLOOR PANEL BS 900-1020, LBL 45 - 65, WL 208 HAS EDGE DAMAGE AND BROKEN END OF PANEL.  FABRICATED REPLACEMENT PANEL IAW ER B757-5320-9692-G.
